Tokyo Journal of Mathematics

Modified Jacobi-Perron Algorithm and Generating Markov Partitions for Special Hyperbolic Toral Automorphisms

Shunji ITO and Makoto OHTSUKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 441-472.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128497

Digital Object Identifier
doi:10.3836/tjm/1270128497

Mathematical Reviews number (MathSciNet)
MR1247666

Zentralblatt MATH identifier
0805.11056

Citation

ITO, Shunji; OHTSUKI, Makoto. Modified Jacobi-Perron Algorithm and Generating Markov Partitions for Special Hyperbolic Toral Automorphisms. Tokyo J. Math. 16 (1993), no. 2, 441--472. doi:10.3836/tjm/1270128497. https://projecteuclid.org/euclid.tjm/1270128497


Export citation